# SDR CA041209006

- Difficulty date: November 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,825 hours
- Engine: Garrtt TPE33110T
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 1701971
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPLACEMENT OF LOWER SPAR CAP, WE WERE ADVISED THAT AN NEW AD IS PENDING AND WILL BE ISSUED IN JANUARY 2005 TO ADDRESS A CORROSION PROBLEM WITH THE PART NUMBERS. THE STRAPS WERE REMOVED AND EXTENSIVE CORROSION WAS FOUND UNDER THE STEEL STRAPS ON THE UPPER WING SKIN. THIS IS BEING REPAIRED AS PER TWIN COMMANDER'SINSTRUCTIONS AT A TWIN COMMANDER SERVICE CENTRE.
